# SDR DALA2014090904961

- Difficulty date: September 7, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 65,644 hours, 49,229 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHT AT SEAT 24D IN THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND A PIN PUSHED BACK INTO THE CONNECTOR, REPAIRED THE CONNECTOR PIN, AND THE SYSTEM RETURNED TO NORMAL OPERATION.
